Alert archive / Washington / Snow Advisories in 2007
Snow Advisory 5, NWS Spokane, WA
NWS Spokane, WA issued this snow advisory at Jan 10, 2007, 5:42 PM PST for 9 counties in Washington; 8 counties in Idaho. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Jan 10, 2007, 5:42 PM PST (01:42 UTC)
- Expired
- Jan 11, 2007, 9:00 AM PST
- In force
- 15 hr
- Issued by
- NWS Spokane, WA
Counties Benewah County, ID, Bonner County, ID, Boundary County, ID, Kootenai County, ID, Latah County, ID, Lewis County, ID, Nez Perce County, ID, Shoshone County, ID, Adams County, WA, Douglas County, WA, Grant County, WA, Lincoln County, WA, Okanogan County, WA, Pend Oreille County, WA, Spokane County, WA, Stevens County, WA, Whitman County, WA
The radar
The Spokane radar (KOTX), 17 km from the middle of the area, began a volume at 01:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Spokane, WA (KOTX), launched 00:00Z, 1.7 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 930 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- -1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS46 KOTX 110142 WSWOTX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 542 PM PST WED JAN 10 2007 ...SNOW ADVISORY IN EFFECT UNTIL 4 AM... .THE COMBINATION OF AN UNSTABLE ATMOSPHERE AND A WEAK WEATHER DISTURBANCE MOVING THROUGH THE FORECAST AREA WILL RESULT IN NUMEROUS ...SOMETIMES HEAVY SNOW SHOWERS. IDZ002-003-WAZ033-036-110945- /O.NEW.KOTX.SN.Y.0005.070111T0142Z-070111T1200Z/ COEUR DALENE AREA-IDAHO PALOUSE-WASHINGTON PALOUSE-SPOKANE AREA- INCLUDING THE CITIES OF...COEUR DALENE...POST FALLS...HAYDEN... MOSCOW...PULLMAN...SPOKANE 542 PM PST WED JAN 10 2007 ...SNOW ADVISORY IN EFFECT UNTIL 4 AM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM PST THURSDAY. THE COMBINATION OF AN UNSTABLE AIR MASS AND WEAK WEATHER DISTURBANCE IS RESULTING IN AREAS OF SNOW SHOWERS. SNOW SHOWERS...HEAVY AT TIMES WILL CONTINUE ACROSS THE FORECAST AREA THROUGH THE NIGHT. THIS WILL WILL RESULT IN AREAS OF SIGNIFCANT SNOW ACCUMULATION. ACCUMULATIONS BETWEEN 2 TO 4 INCHES ARE POSSIBLE BY THURSDAY MORNING. THE CORE OF THE HEAVIEST SNOW WILL MOVE ACROSS THE NORTHERN PALOUSE AND SPOKANE REGION...PRODUCING SNOW ACCUMULATION RATES OF ONE INCH PER HOUR. GIVEN THE HIGHLY CONVECTIVE NATURE OF THESE SNOW SHOWERS...WIDESPREAD HEAVY SNOW IS NOT ANTICIPATED...WITH MOST TOWNS RECEIVING LESS THAN ONE INCH. HOWEVER...SHORT DURATION HEAVY SNOW BURSTS WILL BE LIKELY. FOR TOWNS THAT HAVE A SERIES OF THESE SNOW BURSTS PASS THROUGH...2 TO 4 INCHES OF SNOW WOULD NOT BE OUT OF THE QUESTION. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ IDZ001-004-WAZ037-110945- /O.NEW.KOTX.SN.Y.0005.070111T0142Z-070111T1200Z/ NORTHERN PANHANDLE-CENTRAL PANHANDLE MOUNTAINS- NORTHEAST MOUNTAINS- INCLUDING THE CITIES OF...SANDPOINT...RATHDRUM...BONNERS FERRY... PRIEST RIVER...ST. MARIES...KELLOGG...PINEHURST...OSBURN... WALLACE...MULLAN...COLVILLE...DEER PARK...CHEWELAH...NEWPORT... KETTLE FALLS 542 PM PST WED JAN 10 2007 ...SNOW ADVISORY IN EFFECT UNTIL 4 AM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM PST THURSDAY. GIVEN THE HIGHLY CONVECTIVE NATURE OF THESE SNOW SHOWERS...WIDESPREAD HEAVY SNOW IS NOT ANTICIPATED...WITH MOST VALLEY TOWNS RECEIVING LESS THAN ONE INCH. HOWEVER...SHORT DURATION HEAVY SNOW BURSTS WILL BE LIKELY. FOR TOWNS THAT HAVE A SERIES OF THESE SNOW BURSTS PASS THROUGH...2 TO 4 INCHES OF SNOW WOULD NOT BE OUT OF THE QUESTION. IN THE MOUNTAINS...3 TO 6 INCHES WILL BE LIKELY WITH THE HEAVIEST SHOWERS. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
5 follow-up statements
000 WWUS46 KOTX 110622 WSWOTX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 1022 PM PST WED JAN 10 2007 ...SNOW ADVISORY IN EFFECT UNTIL 4 AM... .THE COMBINATION OF AN UNSTABLE ATMOSPHERE AND A WEAK WEATHER DISTURBANCE MOVING THROUGH THE FORECAST AREA WILL RESULT IN NUMEROUS ...SOMETIMES HEAVY SNOW SHOWERS. WAZ035-111200- /O.EXB.KOTX.SN.Y.0005.070111T0622Z-070111T1200Z/ UPPER COLUMBIA BASIN- INCLUDING THE CITIES OF...RITZVILLE...COULEE DAM...ODESSA... ELECTRIC CITY...WILBUR...GRAND COULEE...COULEE CITY 1022 PM PST WED JAN 10 2007 ...SNOW ADVISORY IN EFFECT UNTIL 4 AM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM PST THURSDAY. THE COMBINATION OF AN UNSTABLE AIR MASS AND WEAK WEATHER DISTURBANCE MOVING THROUGH THE AREA IS RESULTING IN AREAS OF SNOW SHOWERS. SNOW SHOWERS...HEAVY AT TIMES WILL CONTINUE ACROSS THE FORECAST AREA THROUGH THE NIGHT. THIS WILL WILL RESULT IN AREAS OF SIGNIFICANT SNOW ACCUMULATION. IN ADDITION A COLD FRONT MOVING THROUGH THE AREA MAY BRING A SECOND PERIOD OF BRIEF HEAVY SNOW. GIVEN THE HIGHLY CONVECTIVE NATURE OF THESE SNOW SHOWERS... WIDESPREAD HEAVY SNOW IS NOT ANTICIPATED...WITH MOST TOWNS RECEIVING LESS THAN ONE INCH. HOWEVER...SHORT DURATION HEAVY SNOW BURSTS WILL LIKELY RESULT IN ACCUMULATIONS BETWEEN 2 TO 4 INCHES. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ IDZ002-003-WAZ033-036-111200- /O.CON.KOTX.SN.Y.0005.000000T0000Z-070111T1200Z/ COEUR DALENE AREA-IDAHO PALOUSE-WASHINGTON PALOUSE-SPOKANE AREA- INCLUDING THE CITIES OF...COEUR DALENE...POST FALLS...HAYDEN... MOSCOW...PULLMAN...SPOKANE 1022 PM PST WED JAN 10 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST THURSDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST THURSDAY. THE COMBINATION OF AN UNSTABLE AIR MASS AND WEAK WEATHER DISTURBANCE MOVING THROUGH THE REGION IS RESULTING IN AREAS OF SNOW SHOWERS. IN ADDITION A COLD FRONT WILL MOVE THROUGH THE REGION OVER NIGHT AND WILL GIVE ANOTHER BRIEF PERIOD OF HEAVY SNOW. THIS WILL RESULT IN AREAS RECEIVNG ANOTHER INCH OR SO OF SNOW. GIVEN THE HIGHLY CONVECTIVE NATURE OF THESE SNOW SHOWERS...WIDESPREAD HEAVY SNOW IS NOT ANTICIPATED. TOTAL ACCUMULATIONS WILL FLUCTUATE WIDELY ACROSS THE AREA WITH SOME AREAS RECEIVING AROUND AN INCH WHILE OTHERS BETWEEN 2 TO 4 INCHES OR MORE BY THURSDAY MORNING. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ IDZ001-004-WAZ037-111200- /O.CON.KOTX.SN.Y.0005.000000T0000Z-070111T1200Z/ NORTHERN PANHANDLE-CENTRAL PANHANDLE MOUNTAINS- NORTHEAST MOUNTAINS- INCLUDING THE CITIES OF...SANDPOINT...RATHDRUM...BONNERS FERRY... PRIEST RIVER...ST. MARIES...KELLOGG...PINEHURST...OSBURN... WALLACE...MULLAN...COLVILLE...DEER PARK...CHEWELAH...NEWPORT... KETTLE FALLS 1022 PM PST WED JAN 10 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST THURSDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST THURSDAY. THE COMBINATION OF AN UNSTABLE AIR MASS AND WEAK WEATHER DISTURBANCE MOVING THROUGH THE REGION IS RESULTING IN AREAS OF SNOW SHOWERS. IN ADDITION A COLD FRONT WILL MOVE THROUGH THE REGION OVER NIGHT AND WILL GIVE ANOTHER BRIEF PERIOD OF HEAVY SNOW. THIS WILL RESULT IN AREAS RECEIVNG ANOTHER 1 TO 2 INCHES OF SNOW. GIVEN THE HIGHLY CONVECTIVE NATURE OF THESE SNOW SHOWERS...WIDESPREAD HEAVY SNOW IS NOT ANTICIPATED. TOTAL ACCUMULATIONS WILL FLUCTUATE WIDELY ACROSS THE AREA WITH ELEVATIONS BELOW 3000 FEET RECEIVING AROUND AN INCH WHILE OTHERS BETWEEN 2 TO 4 INCHES OR MORE BY THURSDAY MORNING. ACROSS THE HIGHER ELEVATIONS ABOVE 3000 FEET 3 TO 6 INCHES OF SNOW ARE POSSIBLE. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWUS46 KOTX 110949 WSWOTX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 149 AM PST THU JAN 11 2007 ...SNOW ADVISORY IN EFFECT UNTIL 4 AM... .THE COMBINATION OF AN UNSTABLE ATMOSPHERE AND A WEAK WEATHER DISTURBANCE MOVING THROUGH THE FORECAST AREA WILL RESULT IN NUMEROUS ...SOMETIMES HEAVY SNOW SHOWERS. IDZ002-WAZ035-036-111700- /O.UPG.KOTX.SN.Y.0005.000000T0000Z-070111T1200Z/ /O.NEW.KOTX.HS.W.0002.070111T0949Z-070111T1700Z/ COEUR DALENE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA- INCLUDING THE CITIES OF...COEUR DALENE...POST FALLS...HAYDEN... RITZVILLE...COULEE DAM...ODESSA...ELECTRIC CITY...WILBUR... GRAND COULEE...COULEE CITY...SPOKANE 149 AM PST THU JAN 11 2007 ...HEAVY SNOW WARNING IN EFFECT UNTIL 9 AM PST THIS MORNING... ...SNOW ADVISORY NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A HEAVY SNOW WARNING...WHICH IS IN EFFECT UNTIL 9 AM PST THIS MORNING. THE SNOW ADVISORY IS NO LONGER IN EFFECT. A VERY UNSTABLE AIRMASS COMBINED WITH A SLOW MOVING FRONT WILL CONTINUE TO BRING PERIODS OF HEAVY SNOW THE SPOKANE AND COEUR DALENE AREA AS WELL AS EASTERN PORTIONS OF THE COLUMBIA BASIN THROUGH EARLY THIS MORNING. SNOWFALL ACCUMULATIONS WILL VARY WIDELY WITH ANYWHERE FROM 5 TO 9 INCHES OF SNOW POSSIBLE ALONG A LINE FROM COEUR DALENE TO SPOKANE TO WILBUR...WITH LESSER AMOUNTS EXPECTED ACROSS SOUTHERN PORTIONS OF SPOKANE AND LINCOLN COUNTIES. ADDITIONALLY...NORTHEAST WINDS OF 10 TO 20 MPH WILL DEVELOP THIS MORNING RESULTING IN AREAS OF BLOWING AND DRIFTING SNOW OVER OPEN AREAS. A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. $$ IDZ027-111700- /O.EXB.KOTX.SN.Y.0005.000000T0000Z-070111T1700Z/ LEWIS AND SOUTHERN NEZ PERCE COUNTIES- INCLUDING THE CITIES OF...KAMIAH...CRAIGMONT...NEZPERCE... WINCHESTER 149 AM PST THU JAN 11 2007 ...SNOW ADVISORY IN EFFECT UNTIL 9 AM PST THIS MORNING... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PST THIS MORNING. THE COMBINATION OF AN UNSTABLE AIR MASS AND WEAK UPSLOPE FLOW INTO THE CAMAS PRAIRIE WILL RESULT IN PERSISTENT SNOW SHOWERS THROUGH THE MORNING. SNOWFALL ACCUMULATIONS OF 2 TO 4 INCHES ARE EXPECTED TO IMPACT THE TOWNS OF WINCHESTER AND CRAIGMONT. $$ IDZ003-WAZ033-111700- /O.EXT.KOTX.SN.Y.0005.000000T0000Z-070111T1700Z/ IDAHO PALOUSE-WASHINGTON PALOUSE- INCLUDING THE CITIES OF...MOSCOW...PULLMAN 149 AM PST THU JAN 11 2007 ...SNOW ADVISORY NOW IN EFFECT UNTIL 9 AM PST THIS MORNING... THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 9 AM PST THIS MORNING. THE COMBINATION OF A VERY UNSTABLE UPPER LEVEL LOW AND A SLOW MOVING COLD FRONT WILL COMBINE TO BRING PERSISTENT SNOW SHOWERS TO THE PALOUSE THROUGH THE MORNING. SNOWFALL ACCUMULATIONS OF 1 TO 3 INCHES ARE GENERALLY EXPECTED WITH HEAVIER AMOUNTS POSSIBLE NORTH OF A LINE FROM COLFAX TO POTLATCH. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ IDZ001-004-WAZ037-111700- /O.EXT.KOTX.SN.Y.0005.000000T0000Z-070111T1700Z/ NORTHERN PANHANDLE-CENTRAL PANHANDLE MOUNTAINS- NORTHEAST MOUNTAINS- INCLUDING THE CITIES OF...SANDPOINT...RATHDRUM...BONNERS FERRY... PRIEST RIVER...ST. MARIES...KELLOGG...PINEHURST...OSBURN... WALLACE...MULLAN...COLVILLE...DEER PARK...CHEWELAH...NEWPORT... KETTLE FALLS 149 AM PST THU JAN 11 2007 ...SNOW ADVISORY NOW IN EFFECT UNTIL 9 AM PST THIS MORNING... THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 9 AM PST THIS MORNING. SNOW WILL BE COMING TO AN END LATER THIS MORNING AS A DRY ARCTIC FRONT MOVES INTO THE AREA. BEFORE THAT TIME UP TO ANOTHER 1 TO 2 INCHES OF SNOW IS POSSIBLE ACROSS SOUTHERN SECTIONS OF STEVENS AND PEND OREILLE...AND BONNER COUNTIES AS WELL AS MUCH OF SHOSHONE COUNTIES. THE ADDITIONAL SNOWS WILL IMPACT THE TOWNS OF DEER PARK...SPIRIT LAKE...AND FORD. NORTHEAST WINDS OF 10 TO 20 MPH WITH GUSTS TO 30 MPH ARE ALSO POSSIBLE FROM SANDPOINT TO SPIRIT LAKE...RESULTING IN AREAS OF BLOWING AND DRIFTING SNOW. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWUS46 KOTX 111126 WSWOTX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 326 AM PST THU JAN 11 2007 IDZ001-WAZ037-111230- /O.CAN.KOTX.SN.Y.0005.000000T0000Z-070111T1700Z/ NORTHERN PANHANDLE-NORTHEAST MOUNTAINS- INCLUDING THE CITIES OF...SANDPOINT...RATHDRUM...BONNERS FERRY... PRIEST RIVER...COLVILLE...DEER PARK...CHEWELAH...NEWPORT... KETTLE FALLS 326 AM PST THU JAN 11 2007 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS CANCELLED THE SNOW ADVISORY. RADAR RETURNS HAVE GENERALLY MOVED SOUTH OF THE AREA...WITH JUST SNOW SHOWERS AND FLURRIES EXPECTED ACROSS THE SOUTHERN PORTIONS OF THE AREA THROUGH THE EARLY PORTIONS OF THE MORNING. LITTLE ADDITIONAL ACCUMULATION IS EXPECTED THIS MORNING. $$ IDZ027-111700- /O.UPG.KOTX.SN.Y.0005.000000T0000Z-070111T1700Z/ /O.EXA.KOTX.HS.W.0002.000000T0000Z-070111T1700Z/ LEWIS AND SOUTHERN NEZ PERCE COUNTIES- INCLUDING THE CITIES OF...KAMIAH...CRAIGMONT...NEZPERCE... WINCHESTER 326 AM PST THU JAN 11 2007 ...HEAVY SNOW WARNING IN EFFECT UNTIL 9 AM PST THIS MORNING... ...SNOW ADVISORY NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A HEAVY SNOW WARNING...WHICH IS IN EFFECT UNTIL 9 AM PST THIS MORNING. THE SNOW ADVISORY IS NO LONGER IN EFFECT. THE COMBINATION OF AN UNSTABLE AIR MASS AND WEAK UPSLOPE FLOW INTO THE CAMAS PRAIRIE WILL RESULT IN PERSISTENT SNOW SHOWERS THROUGH THE MORNING. SNOWFALL ACCUMULATIONS OF 3 TO 6 INCHES ARE EXPECTED TO IMPACT THE TOWNS OF WINCHESTER AND CRAIGMONT. A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. $$ IDZ002-WAZ035-036-111700- /O.CON.KOTX.HS.W.0002.000000T0000Z-070111T1700Z/ COEUR DALENE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA- INCLUDING THE CITIES OF...COEUR DALENE...POST FALLS...HAYDEN... RITZVILLE...COULEE DAM...ODESSA...ELECTRIC CITY...WILBUR... GRAND COULEE...COULEE CITY...SPOKANE 326 AM PST THU JAN 11 2007 ...HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... A HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING. A VERY UNSTABLE AIRMASS COMBINED WITH A SLOW MOVING FRONT WILL CONTINUE TO BRING PERIODS OF HEAVY SNOW THE SPOKANE AND COEUR DALENE AREA AS WELL AS EASTERN PORTIONS OF THE COLUMBIA BASIN THROUGH EARLY THIS MORNING. SNOWFALL ACCUMULATIONS WILL VARY WIDELY WITH ANYWHERE FROM 5 TO 9 INCHES OF SNOW POSSIBLE ALONG A LINE FROM COEUR DALENE TO SPOKANE TO WILBUR...WITH LESSER AMOUNTS EXPECTED ACROSS SOUTHERN PORTIONS OF SPOKANE AND LINCOLN COUNTIES. ADDITIONALLY...NORTHEAST WINDS OF 10 TO 20 MPH WILL DEVELOP THIS MORNING RESULTING IN AREAS OF BLOWING AND DRIFTING SNOW OVER OPEN AREAS. A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. $$ IDZ003-WAZ033-111700- /O.CON.KOTX.SN.Y.0005.000000T0000Z-070111T1700Z/ IDAHO PALOUSE-WASHINGTON PALOUSE- INCLUDING THE CITIES OF...MOSCOW...PULLMAN 326 AM PST THU JAN 11 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING. THE COMBINATION OF A VERY UNSTABLE UPPER LEVEL LOW AND A SLOW MOVING COLD FRONT WILL COMBINE TO BRING PERSISTENT SNOW SHOWERS TO THE PALOUSE THROUGH THE MORNING. SNOWFALL ACCUMULATIONS OF 1 TO 3 INCHES ARE GENERALLY EXPECTED WITH HEAVIER AMOUNTS POSSIBLE NORTH OF A LINE FROM COLFAX TO POTLATCH. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ IDZ004-111700- /O.CON.KOTX.SN.Y.0005.000000T0000Z-070111T1700Z/ CENTRAL PANHANDLE MOUNTAINS- INCLUDING THE CITIES OF...ST. MARIES...KELLOGG...PINEHURST... OSBURN...WALLACE...MULLAN 326 AM PST THU JAN 11 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING. SNOW WILL BE COMING TO AN END LATER THIS MORNING AS A DRY ARCTIC FRONT MOVES INTO THE AREA. BEFORE THAT TIME UP TO ANOTHER 1 TO 2 INCHES OF SNOW IS POSSIBLE ACROSS SOUTHERN SECTIONS OF STEVENS AND PEND OREILLE...AND BONNER COUNTIES AS WELL AS MUCH OF SHOSHONE COUNTIES. THE ADDITIONAL SNOWS WILL IMPACT THE TOWNS OF DEER PARK...SPIRIT LAKE...AND FORD. NORTHEAST WINDS OF 10 TO 20 MPH WITH GUSTS TO 30 MPH ARE ALSO POSSIBLE FROM SANDPOINT TO SPIRIT LAKE...RESULTING IN AREAS OF BLOWING AND DRIFTING SNOW. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWUS46 KOTX 111347 WSWOTX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 547 AM PST THU JAN 11 2007 IDZ002-WAZ036-111500- /O.CAN.KOTX.HS.W.0002.000000T0000Z-070111T1700Z/ COEUR DALENE AREA-SPOKANE AREA- INCLUDING THE CITIES OF...COEUR DALENE...POST FALLS...HAYDEN... SPOKANE 547 AM PST THU JAN 11 2007 ...HEAVY SNOW WARNING IS CANCELLED... THE BANDS OF HEAVY SNOW WHICH IMPACTED THE SPOKANE AND COEUR DALENE AREA EARLIER THIS MORNING HAS SHIFTED SOUTHWEST OF THE AREA. THUS THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ENDED THE HEAVY SNOW WARNING. $$ IDZ004-111500- /O.CAN.KOTX.SN.Y.0005.000000T0000Z-070111T1700Z/ CENTRAL PANHANDLE MOUNTAINS- INCLUDING THE CITIES OF...ST. MARIES...KELLOGG...PINEHURST... OSBURN...WALLACE...MULLAN 547 AM PST THU JAN 11 2007 ...SNOW ADVISORY IS CANCELLED... BANDS OF MODERATE TO HEAVY SNOW HAVE SHIFTED OUT OF THE CENTRAL IDAHO PANHANDLE MOUNTAINS FOR THE MORNING. THUS THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ENDED THE SNOW ADVISORY. $$ WAZ035-111700- /O.CON.KOTX.HS.W.0002.000000T0000Z-070111T1700Z/ UPPER COLUMBIA BASIN- INCLUDING THE CITIES OF...RITZVILLE...COULEE DAM...ODESSA... ELECTRIC CITY...WILBUR...GRAND COULEE...COULEE CITY 547 AM PST THU JAN 11 2007 ...HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... A HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING. A VERY UNSTABLE AIRMASS COMBINED WITH A SLOW MOVING FRONT WILL CONTINUE TO BRING PERIODS OF MODERATE TO HEAVY SNOW TO EASTERN PORTIONS OF THE COLUMBIA BASIN THROUGH EARLY MORNING. ADDITIONAL SNOWFALL ACCUMULATIONS NORTH OF I 90 AND RITZVILLE WILL RANGE FROM 1 TO 2 INCHES BEFORE ENDING BY MID MORNING. A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. $$ IDZ027-111700- /O.CON.KOTX.HS.W.0002.000000T0000Z-070111T1700Z/ LEWIS AND SOUTHERN NEZ PERCE COUNTIES- INCLUDING THE CITIES OF...KAMIAH...CRAIGMONT...NEZPERCE... WINCHESTER 547 AM PST THU JAN 11 2007 ...HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... A HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING. THE COMBINATION OF AN UNSTABLE AIR MASS AND WEAK UPSLOPE FLOW INTO THE CAMAS PRAIRIE WILL RESULT IN PERSISTENT SNOW SHOWERS THROUGH THE MORNING. ADDITIONAL SNOWFALL ACCUMULATIONS OF 1 TO 3 INCHES ARE EXPECTED TO IMPACT THE TOWNS OF WINCHESTER AND CRAIGMONT. LIGHTER AMOUNTS ARE EXPECTED TO ACCUMULATE IN THE CLEARWATER VALLEY. A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. $$ IDZ003-WAZ033-111700- /O.CON.KOTX.SN.Y.0005.000000T0000Z-070111T1700Z/ IDAHO PALOUSE-WASHINGTON PALOUSE- INCLUDING THE CITIES OF...MOSCOW...PULLMAN 547 AM PST THU JAN 11 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING. THE COMBINATION OF A VERY UNSTABLE UPPER LEVEL LOW AND A SLOW MOVING COLD FRONT WILL COMBINE TO BRING PERSISTENT SNOW SHOWERS TO THE PALOUSE THROUGH THE MORNING. ADDITIONAL SNOWFALL ACCUMULATIONS OF 1 TO 2 INCHES ARE POSSIBLE. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWUS46 KOTX 111702 WSWOTX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 902 AM PST THU JAN 11 2007 WAZ035-111815- /O.EXP.KOTX.HS.W.0002.000000T0000Z-070111T1700Z/ UPPER COLUMBIA BASIN- INCLUDING THE CITIES OF...RITZVILLE...COULEE DAM...ODESSA... ELECTRIC CITY...WILBUR...GRAND COULEE...COULEE CITY 902 AM PST THU JAN 11 2007 ...HEAVY SNOW WARNING WILL EXPIRE AT 9 AM PST THIS MORNING... THE HEAVY SNOW WARNING WILL EXPIRE AT 9 AM PST THIS MORNING. STEADY SNOW HAS TAPERED OFF TO ISOLATED SNOW SHOWERS. BREEZY WINDS FOR THE REMAINDER OF THE DAY WILL CREATE LOCAL BLOWING AND DRIFTING OF EXISTING SNOW. $$ IDZ027-111815- /O.EXP.KOTX.HS.W.0002.000000T0000Z-070111T1700Z/ LEWIS AND SOUTHERN NEZ PERCE COUNTIES- INCLUDING THE CITIES OF...KAMIAH...CRAIGMONT...NEZPERCE... WINCHESTER 902 AM PST THU JAN 11 2007 ...HEAVY SNOW WARNING WILL EXPIRE AT 9 AM PST THIS MORNING... THE HEAVY SNOW WARNING WILL EXPIRE AT 9 AM PST THIS MORNING. SCATTERED SNOW SHOWERS WITH LOCALLY A FURTHER 1 OR 2 INCHES OF ACCUMULATION WILL CONTINUE UNTIL NOON...BUT WIDESPREAD ACCUMULATING SNOW HAS ENDED. BREEZY CONDITIONS WILL CREATE LOCAL BLOWING AND DRIFTING OF EXISTING SNOW. $$ IDZ003-WAZ033-111815- /O.EXP.KOTX.SN.Y.0005.000000T0000Z-070111T1700Z/ IDAHO PALOUSE-WASHINGTON PALOUSE- INCLUDING THE CITIES OF...MOSCOW...PULLMAN 902 AM PST THU JAN 11 2007 ...SNOW ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING... THE SNOW ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING. ISOLATED SNOW SHOWERS WILL CONTINUE UNTIL AROUND 11 AM...BUT WIDESPREAD ACCUMULATING SNOW HAS ENDED. BREEZY CONDITIONS WILL DEVELOP THIS AFTERNOON WHICH WILL CREATE LOCAL BLOWING AND DRIFTING OF EXISTING SNOW. $$
What forecasters said that day
The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this snow advisory went out at Jan 10, 2:31 PM PST, 3 hours 11 minutes earlier.
Area forecast discussion, Jan 10, 2:31 PM PST, 3 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPOKANE WA 231 PM PST WED JAN 10 2007 .SYNOPSIS...AN ARCTIC AIRMASS WILL INVADE THE INLAND NORTHWEST BEGINNING THIS EVENING. THE COLD AIRMASS WILL LIKELY PERSIST OVER THE INLAND NORTHWEST THROUGH THE END OF THE WEEK. && .DISCUSSION... TONIGHT...COLD UPPER LEVEL LOW MOVING SOUTH OUT OF CANADA THIS AFTERNOON. MODELS SHOWING DECENT INSTABILITY ACROSS MOST OF THE COUNTY WARNING AREA THROUGH EARLY THIS EVENING AS THE COLD CORE OF THE LOW MOVES RIGHT OVER US. HAVE A CHANCE OF SNOW SHOWERS ACROSS THE EASTERN THIRD OF THE COUNTY WARNING AREA TO ACCOUNT FOR SHOWERS POPPING UP ON RADAR DUE TO INSTABILITY. A COLD FRONT WILL MOVE IN OVERNIGHT FROM THE NORTH AS THE ARCTIC INTRUSION BEGINS. BEST CHANCE FOR SHOWERS WILL BE RIGHT ALONG THE FRONT. AM CONCERNED THAT THERE MAY BE A BRIEF PERIOD OF HEAVY SNOW ALONG THE FRONT...BUT TRYING TO FIGURE OUT WHERE THAT WILL OCCUR IS LESS THAN OBVIOUS ATTM. GFS IS SHOWING SOME ISENTROPIC LIFT ACROSS THE SOUTHERN PORTION OF THE OKANOGAN HIGHLANDS THIS EVENING...AND THEN SHIFTING SOUTHWEST OVERNIGHT. HAVE THE BEST CHANCE OF PRECIPITATION ACROSS THE NORTH THIS EVENING AND THEN SHIFTING SOUTH OVERNIGHT AS THE FRONT MOVES SOUTH. WINDS WILL ALSO BE A CONCERN FOR TONIGHT. THE WINDS WILL SHIFT FROM THE SOUTHWEST TO THE NORTH/NORTHEAST THIS EVENING ACROSS THE NORTH...WITH WINDS ELSEWHERE SLOWLY MAKING THE TRANSITION TO NORTHERLY OVERNIGHT. AREAS LIKE THE PURCELL TRENCH...OKANOGAN VALLEY AND OTHER NORTH/SOUTH ORIENTED VALLEYS WILL BE SUSCEPTIBLE TO STRONG NORTHERLY WINDS AS THE NIGHT PROGRESSES. TEMPERATURES TONIGHT WILL ALSO BE TRICKY. MOS GUIDANCE CAME IN SEVERAL DEGREES COOLER THAN PREVIOUS RUNS. HAVE LOWERED TEMPS EVERYWHERE 3-6 DEGREES FROM PREVIOUS FORECAST. WITH DRIER CANADIAN AIR MOVING IN BELIEVE TEMPERATURES WILL DROP QUICKLY AFTER THE FRONT PASSES AND SKIES BEGIN TO CLEAR. /KOCH THURSDAY THROUGH FRIDAY NIGHT...ARCTIC FRONT WILL CONTINUE TO PUSH SOUTH THURSDAY MORNING REACHING SE WASHINGTON...AND THEN EXITING SOUTH OF THE AREA THURSDAY AFTERNOON. SCATTERED SNOW SHOWERS ARE EXPECTED WITH FRONT PASSAGE...WHILE COLD NORTH TO NORTHEAST WINDS THROUGH THE OKANOGAN VALLEY AND PURCELL TRENCH WILL USHER IN MUCH COLDER TEMPERATURES INTO THE AREA. ON THURSDAY NIGHT SKIES WILL BE GENERALLY CLEAR FOR A CHILLY NIGHT. NAM MODEL SUGGESTS NORTH TO NORTHEAST WINDS OF 5-15 MPH AS A NORTHERLY PRESSURE GRADIENT PERSISTS WHICH SHOULD KEEP THE LOW LEVEL MIXED ENOUGH TO HELP FROM DRASTICALLY COLD TEMPERATURES. THE ONE EXCEPTION IS THE MAZAMA VALLEY WHERE LIGHT WINDS AND FRESH SNOW COVER WILL ALLOW TEMPERATURES TO DROP TO AROUND -10F. DRY CONDITIONS EXPECTED FRIDAY UNDER A CONTINUED COLD NORTHERLY FLOW. THEN ON FRIDAY NIGHT...LIGHT PRESSURE GRADIENTS WILL ALLOW FOR GOOD CONDITIONS FOR RADIATIONAL COOLING. ONLY PROBLEM COULD BE INCREASING MID AND HIGH CLOUDS AHEAD OF THE NEXT SYSTEM...BUT MODELS KEEP THIS CLOUD COVER ON HOLD TIL LATE FRIDAY NIGHT SO SHOULD BE ANOTHER COLD NIGHT...WITH MOST SNOW COVERED VALLEYS LIKELY DROPPING BELOW ZERO...WITH READINGS ELSEWHERE IN THE SINGLE DIGITS. JW SATURDAY THROUGH WEDNESDAY...LITTLE IF ANY CHANGES MADE TO THE FORECAST DURING THIS TIME INTERVAL. COLD AIR LEFTOVER FROM MODIFIED ARCTIC AIR SURGE OCCURRING IN THE NEAR TERM WILL REMAIN OVER THE FORECAST AREA AND MODIFY WITH TIME...ALLOWING FOR THE WELL BELOW NORMAL FORECAST TEMPERATURES TO SHOW A VERY GRADUAL WARMING TREND. IN ADDITION MODELS HINT THAT OFFSHORE LONGWAVE RIDGE WILL REMAIN IN SOME SHAPE OR FORM TO ALLOW MINOR SHORTWAVES TO TRAVERSE NORTHWEST TO SOUTHEAST OVER EASTERN WASHINGTON AND NORTHERN IDAHO AT TIMES. THESE SHORTWAVES WILL NOT HAVE ANY TYPE OF WELL MAINTAINED MOISTURE TAP TO WORK WITH SO ESSENTIALLY NOTHING MORE THAN PERHAPS SNOW FLURRIES WITH TRACE AMOUNTS MAY OCCUR. CURRENT MODELS HINT AT THIS POSSIBLE SOLUTION WITH 500MB HEIGHT AND VORTICITY FIELDS SHOWING WEAK DISTURBANCES PASSING OVERHEAD ALONG WITH LITTLE OR NO QPF GENERATED WITH THEIR PASSAGE. && .AVIATION...VFR CONDITIONS WILL PERSIST THROUGH 22Z ACROSS THE INLAND NORTHWEST. THEN SCATTERED SNOW SHOWERS WILL INCREASE WITH A BAND OF SNOW LIKELY DEVELOPING ALONG AN ARCTIC FRONT BOUNDARY OVER NORTHERN WASHINGTON 00Z-06Z...BEFORE SAGGING SOUTH TOWARDS KPUW NEAR 15Z. CIGS/VISIBILITIES WILL LOWER TO MVFR OR LOWER IN SNOW SHOWERS. BEHIND THE ARCTIC FRONT...GUSTY N-NE WINDS WILL DEVELOP ESPECIALLY AT KCOE/KGEG/KMWH. JW && .PRELIMINARY POINT TEMPS/POPS... SPOKANE 12 15 1 14 1 17 / 40 10 0 0 0 10 COEUR DALENE 9 13 2 14 2 17 / 40 10 0 0 0 10 PULLMAN 16 20 3 15 -4 18 / 30 30 0 0 0 10 LEWISTON 22 28 11 21 7 24 / 20 40 0 0 0 10 COLVILLE 9 14 -3 13 -3 16 / 50 10 0 0 10 10 SANDPOINT 6 13 -4 14 -2 17 / 50 10 0 0 10 10 KELLOGG 6 11 -1 15 2 18 / 40 20 0 0 0 10 MOSES LAKE 18 22 9 18 6 21 / 20 20 0 0 0 10 WENATCHEE 18 22 8 17 7 20 / 30 20 0 0 10 10 OMAK 10 11 1 13 -3 17 / 30 10 0 0 10 10 && .OTX WATCHES/WARNINGS/ADVISORIES... ID...NONE. WA...NONE. &&
Hazardous weather outlook, Jan 10, 6:36 AM PST, 11 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPOKANE WA 636 AM PST WED JAN 10 2007 IDZ001>004-026-027-WAZ031>038-041>044-111445- NORTHERN PANHANDLE-COEUR DALENE AREA-IDAHO PALOUSE- CENTRAL PANHANDLE MOUNTAINS-LEWISTON AREA- LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST BLUE MOUNTAINS- LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE- MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA- NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-WENATCHEE AREA- EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY-WATERVILLE PLATEAU- INCLUDING THE CITIES OF...SANDPOINT...RATHDRUM...BONNERS FERRY... PRIEST RIVER...COEUR DALENE...POST FALLS...HAYDEN...MOSCOW... ST. MARIES...KELLOGG...PINEHURST...OSBURN...WALLACE...MULLAN... LEWISTON...KAMIAH...CRAIGMONT...NEZPERCE...WINCHESTER...ANATONE... PEOLA...CLARKSTON...PULLMAN...MOSES LAKE...EPHRATA...OTHELLO... QUINCY...RITZVILLE...COULEE DAM...ODESSA...ELECTRIC CITY... WILBUR...GRAND COULEE...COULEE CITY...SPOKANE...COLVILLE... DEER PARK...CHEWELAH...NEWPORT...KETTLE FALLS...REPUBLIC... INCHELIUM...WENATCHEE...LEAVENWORTH...MAZAMA...TWISP...WINTHROP... OMAK...OKANOGAN...BREWSTER...BRIDGEPORT...OROVILLE...WATERVILLE... MANSFIELD 636 AM PST WED JAN 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO...NORTH CENTRAL IDAHO...CENTRAL WASHINGTON...EAST CENTRAL WASHINGTON...NORTH CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND SOUTHEAST WASHINGTON. .DAY ONE...TODAY AND TONIGHT A VERY COLD AND UNSTABLE UPPER LEVEL LOW WILL MOVE INTO EASTERN WASHINGTON AND NORTH IDAHO THROUGH TONIGHT. THIS WILL RESULT IN SCATTERED SNOW SHOWERS FOR MOST LOCATIONS. ALTHOUGH WIDESPREAD HEAVY SNOWS ARE NOT EXPECTED...PERSISTENT SHOWERS OVER ANY ONE AREA COULD LEAD TO SIGNIFICANT SNOWFALL AMOUNTS. THE BEST CHANCE OF THIS OCCURRING WILL BE ACROSS THE NORTHERN MOUNTAINS ADJACENT TO THE CANADIAN BORDER FROM LATE THIS AFTERNOON THROUGH TONIGHT. ADDITIONALLY AN ARCTIC AIRMASS WILL SURGE INTO EASTERN WASHINGTON AND NORTH IDAHO LATER TONIGHT...PLUNGING TEMPERATURES AND BRINGING GUSTY WINDS TO THE OKANOGAN VALLEY AND PURCELL TRENCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY COLD ARCTIC AIR IS EXPECTED TO PERSIST OVER THE INLAND NORTHWEST THROUGH AT LEAST THE WEEKEND. TEMPERATURES IN THIS CHILLY AIRMASS WILL GENERALLY BE 10 TO 15 DEGREES COOLER THAN SEASONAL NORMALS. BRISK CONDITIONS FROM THE INITIAL SURGE OF COLD AIR WILL ALSO RESULT IN BELOW ZERO WIND CHILLS BETWEEN ON THURSDAY AND THURSDAY NIGHT. THE COLDEST CONDITIONS WILL IMPACT THE OKANOGAN VALLEY TO THE WATERVILLE PLATEAU AS WELL AS PORTIONS OF NORTH IDAHO FROM SANDPOINT TO COEUR DALENE.
The office that day
Everything else NWS Spokane, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 11, 1:49 AM PST | Heavy Snow Warning | OTX | Adams, Douglas, Grant, Lincoln, Okanogan, Spokane | 7 hr |
Nearby
Snow Advisories in Washington, 2007Snow Advisories in Idaho, 2007Every snow advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.